# SDR DALA2025090906651

- Difficulty date: August 28, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,614 hours, 41,516 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Fitting
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND DEFECT INDICATION ON SIX (6) FASTENER HOLES, LH FWD DRAG FITTING. THE DISCREPANT HOLES WERE REAMED TO THE 1ST OVERSIZED AND REINSPECTED, HOLES #2 AND #4 ARE STILL SHOING DEFECT INDICATIONS. CORRECTIVE ACTION: COMPLETED ER/A 628602-14 PRI REV 2 SECTION III. COMPLIED WITH ERA 628602-14AD REV ORIGINAL (1169399)
